CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Aarnes-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2002
Number of items: 1.

2002

Aarnes, Jørg and Hou, Thomas Y. (2002) Multiscale Domain Decomposition Methods for Elliptic Problems with High Aspect Ratios. Acta Mathematicae Applicatae Sinica, English Series, 18 (1). pp. 63-76. ISSN 0168-9673. https://resolver.caltech.edu/CaltechAUTHORS:20200221-160350446

This list was generated on Mon Aug 10 13:08:59 2020 PDT.